# SDR 7C7A2017112100344

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 42,119 hours, 47,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 42,119 hours, 47,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK DAMAGE TO THE RT TRAILING FLAP OUTBOARD SKIN.  REPAIRED IAW ECO 008.57-17.05 WC 57-262
